# SDR ABXA030289

- Difficulty date: July 2, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- Aircraft time: 58,757 hours, 55,189 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Bracket
- Part number: 3923259501N
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD SPOILER TORSION BAR OUTBOARD SUPPORT BRACKET CRACKED AT UPPER END.  REPLACED SUPPORT BRACKET FOR LEFT OUTBOARD SPOILER TORSION BAR IAW DC-9 SRM.
